| Model Number |
SY60WF |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during a cataract extraction with intraocular lens (iol) implant procedure, a peripheral small crack by optic/haptic juncture noted.The lens remains in patient eye.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).